# SDR P5CA0401172

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 11,489 hours, 2,061 cycles
- Engine: Ge CF680C2*
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Aoa Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE ON ENGINE START L AOA HEAT & R AOA HEAT.  RESET RELAYS R1423 & R1424, PERFORMED GROUND TEST PER MM 30-31-00 & ENGINE RUNUP PER 71-00-00, OPS CHECK NORMAL.
